# SDR EAT2004F00000

- Difficulty date: December 31, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N26932
- Make and model: Swrngn SA227AC
- Aircraft serial: AC660
- Engine: Garrtt TPE3311U
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plenum
- Part number: 310166812
- Condition: Cracked
- Location: Igniter Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK IN THE PLENUM NEAR THE IGNITER BOSS.  THE CRACK WAS RIGHT ALONG THE WELD AROUND THE IGNITER BOSS.  MOST LIKELY THE IGNITER WAS AT SOME POINT MAY HAVE BEEN OVERTORQUED CAUSING STRESS TO THE PLENUM.
